# SDR 29GA2015022000002

- Difficulty date: February 20, 2015
- Submitted: February 26, 2015
- Operation: Air carrier
- Aircraft: N341AG
- Make and model: Saab 340B
- Aircraft serial: 340B437
- Aircraft time: 32,716 hours, 36,732 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: D49412001
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR HANDLE UNSAFE UP CONDITION, IN TRANSIT HANDLE REMAINED ON HYDRAULIC PUMP RUNNING CONTINUOUSLY, QRH RAN RETURNED TO DEPARTURE.   ADJUSTED LT AND RT MLG UPLOCK AND RELEASE, ADJUSTED MLG DOORS FIT AND TIGHTNESS, AND ADJUSTED LT AND RT MLG UPLOCK SWITCHES.  OPS CHECK GOOD FUNCTION CHECK FLIGHT SATISFACTORY.
